Doctor Warns Trump’s Coronavirus Treatment Can Cause Psychosis, Mania

Share on facebook
Share on twitter
Share on linkedin
Share on reddit

A doctor told CNN’s Wolf Blitzer on Sunday that the medication cocktail currently being given to President Donald Trump to treat coronavirus could have some serious side effects, including psychosis, mania and delirium. 

Dr. Megan Ranney, an emergency physician and associate professor at Brown University, talked about the “very complex regimen of medications” the president is currently taking. 

“Two of them, remdesivir and dexamethasone, are medications that we give in our hospital, even in our emergency department, with really sick patients with COVID-19,” she said, noting that those medications are usually only for “seriously ill patients.”

She went on to say that all of the medications Trump is taking can have side effects that could be damaging to the liver or heart,…



Comments

Leave a Reply

Responses

Sign up for our Daily News Briefing

Get daily news delivered to your inbox. 

Build for us, by us...

Social Community

Breaking News

Business Directory

Connections

Grow

Forge Your Kingdom...

Community is Everything: Build a tribe of inspiring friends. Build a community, of like-minds, who will give you the strength to act on your ideas and inspire you to be the best version of you.

Community

Connect, Share, & Grow! Share your stories!

Mobile Friendly

Access the community from any device.

Buy Black

Thousands of minority-owned businesses at your fingertips.